# SDR CALA0300439

- Difficulty date: August 5, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 19,695 hours, 2,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT BS 1496-1580, LBL 75.  THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52, REPAIR 3, FIGURE 202.
